# SDR UHLA2012101500327

- Difficulty date: October 15, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 8,861 hours, 6,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MFD DOOR INDICATION AS WELL AS EICAS MESSAGE DOOR PAX AFT OPEN IN FLIGHT.  PERFORMED FIM 52-72-00-810-802A.  RESET PROX SWITCH, OPS CHECK GOOD.
